# SDR GUUA95632121410A

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 26,801 hours, 34,329 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0787A
- Condition: Leaking
- Location: Lt Mlg
- Part time: 2,509 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF, LANDING GEAR UNSAFE LIGHT WOULD NOT EXTINGUISH REMAINED ILLUMINATED CYCLED GEAR AND REMAINED ILLUMINATED. RETURNED TO LANDED WITHOUT INCIDENT.  REPLACED LT MLG ACTUATOR OPS CHECK NORMAL.
